# SDR F3LA00005

- Difficulty date: February 14, 2000
- Submitted: April 26, 2000
- Operation: Air carrier
- Aircraft: N311FL
- Make and model: Boeing 737-3S1
- Aircraft serial: 24856
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Service Panel
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEN - DURING C-5 CHECK INSPECTION, FOUND CORROSION ON FORWARD LAVATORY SERVICE PANEL BETWEEN SKIN WHERE DUMP FITTING IS MOUNTED.  MAINTENANCE FABRICATED REPLACEMENT BRACKETS, HAT SECTION AND STIFFENER AND REPAIRED PER EA 53-737-058 AND BOEING DRAWING 65-45802. (M)
